# SDR JJBA363PH331379

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 25,028 hours, 33,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS BLINKING IN CRUISE PHASE OF FLIGHT.  MX CREW INSPECTED ACFT AND FOUND NR2 AC GENERATOR CONNECTOR LOOSE.  SECURED CONNECTOR AND PERFORMED OPS CHECK. OK FOR SERVICE.
